# SDR GTIA030349

- Difficulty date: May 14, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FLOORBOARD STATION 1056-1136 LBL 44-54 CRACKED AND DELAMINATED IN SEVERAL AREAS.  REPAIRED FLOORBOARD.  (M)
